Phan, Duy ; Rodrigues, Sérgio S. / Approximate Controllability for Navier–Stokes Equations in 3D Rectangles Under Lions Boundary Conditions. In: Journal of Dynamical and Control Systems. 2019 ; Vol. 25, No. 3. pp. 351-376.

Ghorbani, Modjtaba ; Dehmer, Matthias ; Taghvayi-Yazdelli, Vahid ; Emmert-Streib, Frank. / A graph theoretic approach to construct desired cryptographic boolean functions. In: Axioms. 2019 ; Vol. 8, No. 2.

Ghorbani, Modjtaba ; Dehmer, Matthias ; Zangi, Samaneh ; Mowshowitz, Abbe ; Emmert-Streib, Frank. / A note on distance-based entropy of dendrimers. In: Axioms. 2019 ; Vol. 8, No. 3.

Merikoski, Jorma K. ; Haukkanen, Pentti ; Mattila, Mika ; Tossavainen, Timo. / On the spectral and Frobenius norm of a generalized Fibonacci r-circulant matrix. In: Special Matrices. 2018 ; Vol. 6, No. 1. pp. 23-36.

Chen, Zengqiang ; Dehmer, Matthias ; Emmert-Streib, Frank ; Mowshowitz, Abbe ; Shi, Yongtang. / Toward measuring network aesthetics based on symmetry. In: Axioms. 2017 ; Vol. 6, No. 2.

Couceiro, Miguel ; Foldes, Stephan ; Meletiou, Gerasimos C. / On homomorphisms between products of median algebras. In: Algebra Universalis. 2017 ; Vol. 78, No. 4. pp. 545–553.

Piipponen, Artturi ; Valmari, Antti. / Constructing Minimal Coverability Sets. In: Fundamenta Informaticae. 2016 ; Vol. 143, No. 3-4. pp. 393-414.

Devillers, Raymond ; Valmari, Antti ; Penczek, Wojciech. / Application and theory of Petri nets and other models of concurrency : Special issue of selected papers from Petri Nets 2015. In: Fundamenta Informaticae. 2016 ; Vol. 146, No. 1. pp. v-vi.